BibTeX record journals/tac/TuanA00

download as .bib file

@article{DBLP:journals/tac/TuanA00,
  author    = {Hoang Duong Tuan and
               Pierre Apkarian},
  title     = {Low nonconvexity-rank bilinear matrix inequalities: algorithms and
               applications in robust controller and structure designs},
  journal   = {{IEEE} Trans. Automat. Contr.},
  volume    = {45},
  number    = {11},
  pages     = {2111--2117},
  year      = {2000},
  url       = {https://doi.org/10.1109/9.887636},
  doi       = {10.1109/9.887636},
  timestamp = {Sat, 20 May 2017 00:26:24 +0200},
  biburl    = {https://dblp.org/rec/journals/tac/TuanA00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics